# SDR P5CA2014122900064

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 60,940 hours, 10,050 cycles
- Engine: Ge CF680C2B1F
- Engine time: 11,467 hours, 2,484 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATION AT 5.0 DESCENDING THROUGH FL200.  VIBE COULD BE FELT AND INCREASED WITH ENGINE POWER. LEVELING AT 16000' AND AS POWER CAME UP HEARD WHAT SOUNDED LIKE 2 ENGINE COMPRESSOR STALLS. ALL INDICATIONS NORMAL EXCEPT FOR NR 2 ENGINE VIBRATION 5.0 AT ALL SETTINGS.  ACCOMPLISHED STALL, INSPECTION IAW AMM 72-00-00-206-050-J00.  METAL FOUND IN TAIL PIPE AND ON MASTER CHIP DETECTOR. BORESCOPE OF HPC ACCOMPLISHED IAW AMM 72-00-00-206-001-J00 AND FOUND DAMAGE TO THE 1ST, 6TH, 7TH AND 12TH STAGES. AIRCRAFT AOG AND CURRENTLY ARRANGING ENGINE CHANGE FOR CURRENT GROUND TIME.
